# SDR QXEA2011121601380

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 341-361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED STA 341 TO 361.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MEASURED .064" MINIMUM REMAINING THICKNESS, NO REPAIRS ALLOWED IAW SRM 53-20-03-00-01.  CONFIRMED BLEND AREA CRACK FREE REF NTM 51-00-01-250-801.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4164.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND AMM 51-25-01-390-801.  COMPLIED WITH TASK CARD RD 8/4-53-4164.
